Identification of the Mathematical Model of Tuberculosis and HIV Co-Infection Dynamics Full article
Journal |
Mathematics
, E-ISSN: 2227-7390 |
||||||
---|---|---|---|---|---|---|---|
Output data | Year: 2024, Volume: 12, Number: 23, Article number : 3636, Pages count : 17 DOI: 10.3390/math12233636 | ||||||
Tags | mathematical model; epidemiology; tuberculosis and HIV co-infection; inverse problem; identifiability; optimization; forecasting; control | ||||||
Authors |
|
||||||
Affiliations |
|
Funding (1)
1 | Sobolev Institute of Mathematics | FWNF-2024-0002 |
Abstract:
This paper proposes and analyzes a mathematical model of tuberculosis and HIV co-infection that specifies for Russian Federation regions, based on mass balance law and described by eight ordinary differential equations. A sensitivity-based identifiability analysis of this mathematical model was performed, which revealed the sensitivity of the averaged parameters of the models to statistical real data of infectious individuals based on the Sobol method. The problem of identifying the sensitive epidemiological parameters (contagiousness, the rate of tuberculosis activation, additional mortality rate, etc.) for the model was reduced to the problem of minimization of the quadratic misfit function. The numerical results of the modeling of the number of people expected to be infected with tuberculosis and HIV were shown and discussed for the Sverdlovsk and Moscow regions of the Russian Federation. It has been shown that increasing the capacity of the medical system by 10% will make it possible to reduce the number of diagnosed cases of active tuberculosis by 2 times over the next 3 years in some regions of Russian Federation.
Cite:
Kabanikhin S.
, Krivorotko O.
, Neverov A.
, Kaminskiy G.
, Semenova O.
Identification of the Mathematical Model of Tuberculosis and HIV Co-Infection Dynamics
Mathematics. 2024. V.12. N23. 3636 :1-17. DOI: 10.3390/math12233636 WOS Scopus РИНЦ OpenAlex
Identification of the Mathematical Model of Tuberculosis and HIV Co-Infection Dynamics
Mathematics. 2024. V.12. N23. 3636 :1-17. DOI: 10.3390/math12233636 WOS Scopus РИНЦ OpenAlex
Dates:
Submitted: | Oct 25, 2024 |
Accepted: | Nov 18, 2024 |
Published online: | Nov 21, 2024 |
Published print: | Nov 22, 2024 |
Identifiers:
Web of science: | WOS:001376435600001 |
Scopus: | 2-s2.0-85211772736 |
Elibrary: | 79350728 |
OpenAlex: | W4404592442 |
Citing:
Пока нет цитирований